# SDR CALA2011030400117

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 42,710 hours, 22,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35768
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE SHALLOW DENT RT SIDE OF FUSELAGE STARTING AT STA 362.5 AND EXTENDING TO STA 372.75 AND LOCATED BETWEEN S-18R AND S-19R.  REPAIRED FUSELAGE PER ECRA 5331-01552 AND INITIATED DIP 09510 TO RE-INSPECT PER PART 2 OF ECRA 5331-01552 ON OR BEFORE THE ACCUMULATION OF 66000 TOTAL A/C FLT CYCLES.  INTERIM REPAIR ACCOMPLISHED PER ECRA 5331-01552, PART 1.  ON OR BEFORE THE ACCUMULATION OF 66,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM A PERMANENT REPAIR PER PART 2 OF ECRA 5331-01552.
